Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Reddish skin on the face and arms. Worse on exposure to sun. On steroid. Due to mold exposure?

2 years ago we had a massive flood from our washer, homeowners insurance didn't replace all things that were water damaged, contractors lied about doing a mold remediation. In the last 2 months or so my skin on my arms, face and head turns red and burns. The hotter I get or by being in the sun makes it worse. Doctors not sure what it is and recently put me on a steriod which doesn't seem to be helping. Not sure if it is a reaction to our enviornment, meds I take, stress or what. Any suggestions?
Tue, 28 May 2013
Report Abuse
General & Family Physician 's  Response
Have you been seen by a Dermatologist?This could be a form of Solar dermatitis due to exposure to the sun,chronic fungal skin infections on the exposed sweaty areas,allergy to the medications you are already taking or miliria or heat rash.You need to see your PCP/doctor who can examine you and treat you.It may help if the steroid could be stopped for some time.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Skin rash


Reddish skin on the face and arms. Worse on exposure to sun. On steroid. Due to mold exposure?

Have you been seen by a Dermatologist?This could be a form of Solar dermatitis due to exposure to the sun,chronic fungal skin infections on the exposed sweaty areas,allergy to the medications you are already taking or miliria or heat rash.You need to see your PCP/doctor who can examine you and treat you.It may help if the steroid could be stopped for some time.